# SDR LR7A07067

- Difficulty date: August 1, 2007
- Submitted: September 6, 2007
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 44,237 hours, 25,523 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 3759749
- Condition: Broken
- Location: Fs 797e
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-1 CHECK PER HB5301, FOUND FLOORBEAM LOWER CAP BROKEN, FS 797E, LBL20-RBL20, WL132.  LOWER CAP REPLACED IAW SMP583 CHAPTER 51-60 AND 51-70.
